# SDR LR7A2018042001347

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: LS4120
- Condition: Corroded
- Location: Bs 190-202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-12 CHECK,  FOUND CORROSION ON THE FLOOR SUPPORT,  BS 190 & 202, RBL 19, WL 146.   REPLACED IAW SRM 51-60 AND 51-70.
